News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Take YAZ, midcycle very dark bleeding/clumpy, tired?


 leethinker - Tue Mar 31, 2009 8:47 am

I have been taking YAZ for about 4 months now. I am currently in the middle of my cycle. I have about 6 more active pills before the placebo pills start, i.e., I will start my period. Suddenly I have been bleeding/spotting (for about 2 days now). I've been to the doctor and he examined me (internal sonogram). He said the uterine lining looks thin (aka normal), no cysts, abnormalities, etc. He said it is probably just breakthrough bleeding.

It just seems wierd to me. I've never had this in my life. I've always been normal. (I'm 36 yrs old) The blood is heavy enough that I have to wear a panty liner/tampon and change it at least once a day. Most of the blood is almost black! I also feel very tired. I have taken my pills everyday around the same time each day (within 2-3 hours).

Is this really just breakthrough bleeding? I had sex twice this cycle, but like I said, I haven't forgotten any pills. No antibiotics, etc. Is there a possibility I'm pregnant?? Better said, is this kind of bleeding an indication of pregnancy or is this not typical of pregnancy/implantation bleeding? I would think not, but I'm so paranoid I need a second opinion!
ps (just fyi, I have two children, ages 2 and 4)
Thanks for your help!
 Debbie Miller, RN - Thu Apr 02, 2009 8:45 pm

User avatar Hello
Dark blood usually indicates old blood that was not evacuated with the last menstrual cycle. It is not typical of implantation bleeding or pregnancy symptoms. Changes do frequently occur even in people who have previously been very regular. I would not be alarmed.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here